Vasile Staicu
AuthID: R-000-HEN
21
TITLE: In memory of Professor Francesco Saverio De Blasi
AUTHORS: Vasile Staicu;
PUBLISHED: 2013, SOURCE: Libertas Mathematica (new series), VOLUME: 33, ISSUE: 1
AUTHORS: Vasile Staicu;
PUBLISHED: 2013, SOURCE: Libertas Mathematica (new series), VOLUME: 33, ISSUE: 1
INDEXED IN:
Handle

22
TITLE: Qualitative properties of solution sets to Lipschitzian differential inclusions
AUTHORS: Vasile Staicu;
PUBLISHED: 2012, SOURCE: International Conference on Differential Equations, Vol. 1, 2 (Barcelona, 1991)
AUTHORS: Vasile Staicu;
PUBLISHED: 2012, SOURCE: International Conference on Differential Equations, Vol. 1, 2 (Barcelona, 1991)
INDEXED IN:
Handle

23
TITLE: Three nontrivial solutions for the p-Laplacian Neumann problems with a concave nonlinearity near the origin
AUTHORS: Sergiu Aizicovici; Nikolaos Papageorgiou; Vasile Staicu;
PUBLISHED: 2010, SOURCE: Nonlinear Analysis and Optimization I: Nonlinear Analysis
AUTHORS: Sergiu Aizicovici; Nikolaos Papageorgiou; Vasile Staicu;
PUBLISHED: 2010, SOURCE: Nonlinear Analysis and Optimization I: Nonlinear Analysis
INDEXED IN:
Handle

24
TITLE: Nontrivial solutions for nonvariational quasilinear neumann problems
AUTHORS: Nikolaos S Papageorgiou; Sandrina R A Santos; Vasile Staicu;
PUBLISHED: 2010, SOURCE: Topological methods in nonlinear analysis, VOLUME: 36, ISSUE: 1
AUTHORS: Nikolaos S Papageorgiou; Sandrina R A Santos; Vasile Staicu;
PUBLISHED: 2010, SOURCE: Topological methods in nonlinear analysis, VOLUME: 36, ISSUE: 1
INDEXED IN:
Handle

25
TITLE: Eigenvalue problems for nonlinear elliptic equations with unilateral constraints
AUTHORS: Michael Filippakis; Nikolaos Papageorgiou; Vasile Staicu;
PUBLISHED: 2008, SOURCE: Nonlinear Analysis:Theory Methods & Applications, VOLUME: 69, ISSUE: 1
AUTHORS: Michael Filippakis; Nikolaos Papageorgiou; Vasile Staicu;
PUBLISHED: 2008, SOURCE: Nonlinear Analysis:Theory Methods & Applications, VOLUME: 69, ISSUE: 1
INDEXED IN:
Handle

26
TITLE: On the existence of multiple nontrivial solutions for resonant neumann problems
AUTHORS: Nikolaos Papageorgiou; Sandrina Santos; Vasile Staicu;
PUBLISHED: 2008, SOURCE: Journal of Nonlinear and Convex Analysis, VOLUME: 9, ISSUE: 3
AUTHORS: Nikolaos Papageorgiou; Sandrina Santos; Vasile Staicu;
PUBLISHED: 2008, SOURCE: Journal of Nonlinear and Convex Analysis, VOLUME: 9, ISSUE: 3
INDEXED IN:
Handle

27
TITLE: Multiplicity theorems for superlinear elliptic problems
AUTHORS: Nikolaos Papageorgiou; Eugenio Rocha; Vasile Staicu;
PUBLISHED: 2008, SOURCE: Calculus of Variations and Partial Differential Equations, VOLUME: 33, ISSUE: 2
AUTHORS: Nikolaos Papageorgiou; Eugenio Rocha; Vasile Staicu;
PUBLISHED: 2008, SOURCE: Calculus of Variations and Partial Differential Equations, VOLUME: 33, ISSUE: 2
INDEXED IN:
Handle

28
TITLE: Differential equations, chaos and variational problems
AUTHORS: Vasile Staicu;
PUBLISHED: 2007
AUTHORS: Vasile Staicu;
PUBLISHED: 2007
INDEXED IN:
Handle

IN MY:
ORCID

29
TITLE: Periodic solutions of nonlinear evolutions inclusions in Banach spaces
AUTHORS: S. Aizicovici; Papageorgiou, N. S.; Vasile Staicu;
PUBLISHED: 2006, SOURCE: Journal of Nonlinear Convex Analysis, VOLUME: 7, ISSUE: 2
AUTHORS: S. Aizicovici; Papageorgiou, N. S.; Vasile Staicu;
PUBLISHED: 2006, SOURCE: Journal of Nonlinear Convex Analysis, VOLUME: 7, ISSUE: 2
INDEXED IN:
Handle

30
TITLE: Resonant nonlinear periodic problems with the scalar p-Laplacian and a nonsmooth potential
AUTHORS: Sergiu Aizicovici; Nikolaos Papageorgiou; Vasile Staicu;
PUBLISHED: 2006, SOURCE: Topological Methods in Nonlinear Analysis, VOLUME: 27, ISSUE: 2
AUTHORS: Sergiu Aizicovici; Nikolaos Papageorgiou; Vasile Staicu;
PUBLISHED: 2006, SOURCE: Topological Methods in Nonlinear Analysis, VOLUME: 27, ISSUE: 2
INDEXED IN:
Handle
